Optimal Auctions for Asymmetrically Budget Constrained Bidders
We consider an environment with a single divisible good and two bidders. The valuations of the bidders are private information but one bidder has a commonly known budget constraint. For this environment we derive the revenue maximizing subsidy free incentive compatible auction. We also examine the case when the budget constraint is private information but bidders must post a bond.
|Date of creation:||Dec 2005|
|Date of revision:|
|Contact details of provider:|| Postal: Center for Mathematical Studies in Economics and Management Science, Northwestern University, 580 Jacobs Center, 2001 Sheridan Road, Evanston, IL 60208-2014|
Web page: http://www.kellogg.northwestern.edu/research/math/
More information through EDIRC
|Order Information:|| Email: |
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Che, Yeon-Koo & Gale, Ian, 2000. "The Optimal Mechanism for Selling to a Budget-Constrained Buyer," Journal of Economic Theory, Elsevier, vol. 92(2), pages 198-233, June.
- Laffont, Jean-Jacques & Robert, Jacques, 1996. "Optimal auction with financially constrained buyers," Economics Letters, Elsevier, vol. 52(2), pages 181-186, August.
- Maskin, Eric S., 2000. "Auctions, development, and privatization: Efficient auctions with liquidity-constrained buyers," European Economic Review, Elsevier, vol. 44(4-6), pages 667-681, May.
- Zheng, Charles Zhoucheng, 2001.
"High Bids and Broke Winners,"
Staff General Research Papers
12665, Iowa State University, Department of Economics.
- Arieh Gavious & Benny Moldovanu & Aner Sela, 2002.
"Bid Costs and Endogenous Bid Caps,"
RAND Journal of Economics,
The RAND Corporation, vol. 33(4), pages 709-722, Winter.
- Che, Yeon-Koo & Gale, Ian, 1996. "Expected revenue of all-pay auctions and first-price sealed-bid auctions with budget constraints," Economics Letters, Elsevier, vol. 50(3), pages 373-379, March.
- Harris, Milton & Raviv, Artur, 1981. "A Theory of Monopoly Pricing Schemes with Demand Uncertainty," American Economic Review, American Economic Association, vol. 71(3), pages 347-65, June.
When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:1419. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker)
If references are entirely missing, you can add them using this form.